# SDR DALA2024022802770

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 90,041 hours, 17,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1808 L3,R3,R4 DOOR EXT EMER LITE INOP. CORRECTIVE ACTION: REPLACED LAMP AND LAMPHOLDER ON L3 AND R4 PER B757 AMM 33-51. CKS OK. RMVD R3 REFLECTOR ASSY-0 VDC AT TERMINALS. REPLACED FUSES ON M6760 BATTERY PACK PER B767 AMM 33-51. CKS OK. (5067287)
